Mirena and acne in Adult acne Posted August 30, 2010 I have had Mirena since February of 2008.....Since that time, I have gotten severe cystic acne and been on numerous antibiotics and facial creams. I have finally contacted my dr and I am getting it removed.... my face is so bad now and so scarred, it's devastating. I am 31 years old and have only had minimal acne...nothing that couldn't be treated or go away. I, now, have acne that is cystic and sits on my face for months at a time. I am a cosmetologist and it is highly embarrassing and humiliating to work face to face with someone every day. It stinks. I don't want to go in public and I don't want to be around anyone without makeup on. I have been getting chemical peels and microdermabrasion at work to help it since my dermatologist recommended it....well, it's not working either. I have an appt with my dr to have it removed this week, so I am wondering if it's going to get better. I never had acne as a teen. Just a pimple here and there. I used to have beautiful skin. It's ruined now. I can certainly sympathize with teenagers who have it severe and are depressed. I know how they feel. Does anyone know if it'll get better once it is removed? I can't handle it anymore.